My husband injured his back many years ago. Has bak cage in back and recently fell resulting in another herniated disk. Lyrica was recently added to his long list of pain meds. He has started sleep walking since starting lyrica. He has days he can't sleep at all, then will nod off right in the middle of talking. He many times has woke up in other rooms of the house not knowing why he is there.
Sleepiness/drowsiness are common side effects. But you say your husband is on a long list of medications. There is also notation of memory loss. So what he is experiencing are listed side effects of this drug. Perhaps it's not a good med for him. How long has he been on it?
I would suggest you speak with your doctor, and take a list of ALL his meds, and explain the symptoms he is experiencing. I realize the doctor has knowledge of all his meds, but sometimes it's a problem of having to look through his records to find them listed in a neat little list. So take your list and hand it to him. It will help him in trying to find a different drug. Best of luck!
Hi, Lyrica is quite commonly prescribed to help stop sleep walking, rather than cause it... it may be that an interaction between the medications is occurring? It would be useful to discuss this possibility with your doctor. I have taken Lyrica for years and i have not experienced this.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 May 2018 • 10 answers
Updated 1 Oct 2018 • 9 answers
Updated 30 Aug 2017 • 3 answers
Updated 29 Oct 2018 • 1 answer
Updated 10 Nov 2018 • 2 answers